# SDR SWAA013371

- Difficulty date: December 22, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,969 hours, 37,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION AT FLOORBEAM UPPER CHORD, BS 312, LBL 20 TO RBL 22, WL 208.  REMOVED AND REPLACED UPPER CHORD SECTION PER SRM.
